Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have non malignant tumor in thyroid. Feel tired pain and lost memory. Take triamterene. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1482 Questions
I have a non malignant tumor in my thyroid the size of a golf ball. my throid test came back that mythroid was ok. but I have lost of memory and very tired and aches and pains . the back of my arms are broke out. I found at the health food store nutra bio throid support and was afraid to take it . I also take triamterene for high blood pressure.
Posted Thu, 8 Aug 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 28 minutes later

Most thyroid nodules are benign. You can read more on this link:

Regarding your symptoms, it is most unlikely that your thyroid is responsible for them. Because as you mentioned, you underwent a thyroid blood test and the result was fine.

There are no published data that recommend the use of nutra bio thyroid support.

If you are on triamterene, please ensure your electrolytes have been checked because it is a water-pill and can cause electrolyte imbalances
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor